# SDR FDEA202212012910

- Difficulty date: December 1, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING MAJOR REPAIR, EXTERNAL DOUBLER FOUND ON DROOP LEADING EDGE UPPER   SURFACE REPAIR REQUIRES EVALUATION TO DETERMINE IF REPAIR IS IN ACCORDANCE WITH   APPROVED DATA EXISTING REPAIR AT RH WIG DROOP LE AT BETWEEN STA IDLE=309-934-IDLE=329 LOCATION   EVALATED AND FOUND EXISITNG REPAIR IAW FEDEX MD11 SRM 57-40-01-2R FIG 201 REPAIR 5.
